• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Nonasymptotic Estimates for the Closeness of Gaussian Measures on Balls,

Doklady Mathematics. 2018. Vol. 98. No. 2. P. 490-493.

Upper bounds for the closeness of two centered Gaussian measures in the class of balls in a sepa- rable Hilbert space are obtained. The bounds are optimal with respect to the dependence on the spectra of the covariance operators of the Gaussian measures. The inequalities cannot be improved in the general case.